Clinically proven pain relief - without medication
Ibuleve provides targeted pain relief directly over the affected area with less risk & side effects that can be associated with painkilling pills and tablets. The active ingredient is ibuprofen, which has well-established analgesic and anti-inflammatory actions that help reduce pain, swelling and inflammation. It provides relief from backache, rheumatic pain, muscular pain, sprains and strains and common arthritic conditions. Even when it comes to fighting painful injuries such as muscular pain, sprains and strains, a recently published study has confirmed that Ibuleve gel can be just as fast and effective as pills.
How does Ibuleve get to the point of pain?
Produced by a UK company with specialist knowledge and expertise in developing skin penetrating medicines, Ibuleve has been specially formulated to make sure that the active ingredient penetrates through the skin and into underlying tissues. This is important because the skin normally behaves as a very effective barrier, preventing access by this route of administration.
In fact in a head to head comparison with other ibuprofen gels and creams, Ibuleve was shown to be absorbed through the skin up to five times more effectively than some other ibuprofen gels - an important factor to bear in mind for anyone treating pain! Ibuleve comes in 2 different strengths: 5% Gel and Maximum Strength 10%, depending on the level of the active ingredient ibuprofen. It is also available in a 5% Speed Relief Spray, which is ideal for pain in hard to reach places.
Relieve your muscle pains with Ibuleve from Chemist Direct